# SDR DALA2015032602453

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 62,909 hours, 46,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 1L DOOR SLIDE LOOSE.  L1 SIDE RAFT WAS REPLACED.
